TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Rad coquasi-Dedekind modules

* ,

* Corresponding author · click or hover a name for details

pp. 2123–2129Vol. 29Issue 5May 2026DOI: 10.47974/JDMSC-2714 Crossmark XML
Received:
01 Jan 2026
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2714
Pages:
2123–2129

Abstract

In this article, we introduce and investigate a novel notion called Rad coquasi-Dedekind module which is a proper generalization of coquasi-Dedekind module. A left ℛ-module ℳ is called Rad coquasi-Dedekind if for any proper submodule ℵ of ℳ and any α ∈ HomR (ℳ, ℵ), we have Imα ∩ Rad(ℳ) = 0. Some basic features and a characterization of these modules are established. We also prove some important related results.

Keywords

Subject Classifications

Primary 16D1016D80Secondary 16D90

References

[1] S. A. Chyad and T. Y. Ghawi, “S*k-nonsingular modules”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 2, pp. 587–591 (2025), doi: 10.47974/JDMSC-2261.
[2] T. H. Jasim, H. I. Lafta, and S. M. Abdullah, “Some types of separation axioms for (K, M)-generalized fuzzy w (resp. fuzzy w) closed sets in dfts,” Journal of Interdisciplinary Mathematics, vol. 24, no. 7, pp. 1787–1798 (2021).
[3] F. Kasch, “Modules and Rings,” London Mathematical Society Monographs, no. 17, p. 372 (1982).
[4] K. R. Goodearl, Ring Theory: Nonsingular Rings and Modules, Pure and Applied Mathematics, no. 33. New York, USA: Marcel Dekker (1976).
[5] R. Wisbauer, Foundations of Module and Ring Theory. Reading, UK/USA: Gordon and Breach / CRC Press (1991).
[6] A. Ç. Özcan, A. Harmanci, and P. F. Smith, “Duo modules,” Glasgow Mathematical Journal, vol. 48, no. 3, pp. 533–545 (2006), doi: 10.1017/S0017089506003260.

Views: 141Downloads: 133Citations: 0